Change search
ReferencesLink to record
Permanent link

Direct link
On the convergence of a finite element method for a nonlinear hyperbolic conservation law
1987 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 49, no 180, 427-444 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
PROVIDENCE: American Mathematical Society (AMS), 1987. Vol. 49, no 180, 427-444 p.
National Category
Natural Sciences
URN: urn:nbn:se:kth:diva-51546DOI: 10.2307/2008320ISI: A1987K502300007OAI: diva2:464494
QC 20111214Available from: 2011-12-13 Created: 2011-12-13 Last updated: 2011-12-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szepessy, Anders
In the same journal
Mathematics of Computation
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link